You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Proof of a Theorem Concerning Isosceles Triangles

H. F. Blichfeldt
Annals of Mathematics
Second Series, Vol. 4, No. 1 (Oct., 1902), pp. 22-24
Published by: Annals of Mathematics
DOI: 10.2307/1967148
Stable URL:
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails